# SDR UALA2009031200761

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 58,982 hours, 33,341 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1R CRACK AT LWR AFT CORNER.  STARTED DOUBLER/TRIPLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.  COMPLETED DOUBLER, TRIPLER, QUADRUPLE REPAIR.
